Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2019 | Journal Article | IST-REx-ID: 6310   OA
Browning, T. D., & Hu, L. Q. (2019). Counting rational points on biquadratic hypersurfaces. Advances in Mathematics, 349, 920–940.
View | Files available | DOI | arXiv

Filters and Search Terms



Filter Publications

Display / Sort

Citation Style: APA

Export / Embed